Corrigendum to the paper entitled "A variation on arithmetic continuity" published in Boletim da Sociedade Paranaense de Matematica Volume 35, Issue 3 (2017), Pages 195-202

Huseyin Cakalli

Abstract


The first sentence in the abstract should be replaced with the sentence "A sequence $(x_{k})$ is called arithmetically convergent if for each $\varepsilon > 0$ there is an integer $n_{0}$ such that  $|x_{m} - x_{<m,n>}|<\varepsilon$ for every integers $m, n$ satisfying $<m, n> \geq n_{0}$, where the symbol $< m, n >$ denotes the greatest common divisor of the integers $m$ and $n$".

Keywords


arithmetical convergent sequences; boundedness; uniform continuity

Full Text:

PDF


DOI: http://dx.doi.org/10.5269/bspm.v37i2.36761



Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.

ISSN 0037-8712 (print) and ISSN 2175-1188 (on-line)

Resultado de imagem para CC BY